| Model Number |
104 H |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
02/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A facility reported while a patient care technician was disconnecting the acid connections from the dialysis wall box used with their cwp 100 central water treatment system, the connector fitting released and the technician's hand hit the base of the wall box causing nerve damage in his hand.The technician was reported to be out of work for one week as a result of the reported hand injury.Mar cor regulatory affairs followed up with the facility's technical manager and he reported he has trained the facility staff how to disconnect the connections from the wallboxes to avoid hitting their hands when the connection fitting releases.The injured employee is reported to be back at work and is doing fine.This complaint will continue being monitored in the mar cor purification complaint handling system.
Event or Problem Description
A facility reported while a patient care technician was disconnecting the acid connections from the dialysis wall box used with their cwp 100 central water treatment system, the technician hit his hand on the base of the wall box, causing nerve damage in his hand.The technician was reported to be out of work for one week as a result of the reported hand injury.